# SDR WX0A2025112632648

- Difficulty date: November 25, 2025
- Submitted: November 26, 2025
- Operation: Air carrier
- Aircraft: N282NV
- Make and model: Airbus A320-214
- Aircraft serial: 2875
- Aircraft time: 54,702 hours, 22,355 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Damaged
- Location: Zone 200
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(AIRCRAFT NOT GROUNDED) CABIN EMERGENCY LIGHT(EXIT) OVERWING EXIT MARKERS INOP / INSTALLED NEW CABIN EMERGENCY LIGHT LENS COVER IAW AMM 33-51-13-400-001-A. THIS CLEARS NEF 25-01A-07 MDDR 222838"
